# SDR IPXA2023042793001

- Difficulty date: April 27, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,586 hours, 15,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Doors
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SDR FILED OPEN** L 1 CREW ENTRY DOOR STUCK HALF OPEN. PLACED L1 DOOR ON DEFERRAL PER MD11 MEL 52 10 3 1 2 1. CONTROL NUMBER M 807635 ASSIGNED PLACARD INSTALLED.  R&R L1 DOOR LOCK RELEASE SOLENOID PER AMM 52-10-06, OPS CHECK GOOD THIS CLEARS M807635
